MathSciNet Relay Station
MathSciNet bibliographic data
MR1777082 (2001e:49014) 49J40 (90C33 90C46)
Auslender, Alfred; Teboulle, Marc Lagrangian duality and related multiplier methods for variational inequality problems. SIAM J. Optim. 10 (2000), no. 4, 1097–1115 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement